# SDR VSTA9609001

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DB
- Make and model: Boeing 727243
- Aircraft serial: 21266
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65162251
- Condition: Damaged
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AEROSERVICES PORTABLE ENTRY STAND LOCATED AT FWD ENTRY DOOR ROLLED INTO NR 3 LEADING EDGE FLAP DURING HELICOPTER LAUNCHES CAUSING 4 CRACK INFLAP.  REMOVED AND REPLACED NR 3 FLAP IAW MM 27-81-1.
